mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Enveloping algebras of color hom-Lie algebras
Shiraz Univ, Coll Sci, Dept Math, Shiraz, Iran..
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics. (MAM)ORCID iD: 0000-0003-4554-6528
Shiraz Univ, Coll Sci, Dept Math, Shiraz, Iran..
2019 (English)In: Turkish Journal of Mathematics, ISSN 1300-0098, E-ISSN 1303-6149, Vol. 43, no 1, p. 316-339Article in journal (Refereed) Published
Abstract [en]

In this paper, the universal enveloping algebra of color hom-Lie algebras is studied. A construction of the free involutive hom-associative color algebra on a hom-module is described and applied to obtain the universal enveloping algebra of an involutive hom-Lie color algebra. Finally, the construction is applied to obtain the well-known Poincare- Birkhoff-Witt theorem for Lie algebras to the enveloping algebra of an involutive color hom-Lie algebra.

Place, publisher, year, edition, pages
SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK , 2019. Vol. 43, no 1, p. 316-339
Keywords [en]
Color hom-Lie algebra, enveloping algebra
National Category
Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-42608DOI: 10.3906/mat-1808-96ISI: 000456188000026Scopus ID: 2-s2.0-85061657637OAI: oai:DiVA.org:mdh-42608DiVA, id: diva2:1286808
Available from: 2019-02-07 Created: 2019-02-07 Last updated: 2019-02-28Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
Educational Sciences and Mathematics
In the same journal
Turkish Journal of Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 117 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf